# SDR UPS205329

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, NR 7 SLAT I/B TRACK I/B RIB SUPPORT ANGLE CRACKED.  REPAIRED IAW 57-50-03, 51-30-2, OHM 57-51-41, MM 27-81-11 AND SRM 51-20-1.
